# SDR CA060530008

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,292 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3027039
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, R, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) AIRCRAFT HAD TAXIED TO RUN-UP AREA PRIOR TO TAKEOFF. WHILE COMMENCING ENGINE RUN-UP NOTICED THAT THERE WAS NO THROTTLE RESPONSE ON THE RT ENGINE. CREW CONTACTED MAINTENANCE AND REQUESTED A TOW BACK TO THE HANGER. MAINTENANCE FOUND THAT THE FUEL FEED LINE FROM THE FCU TO THE FUEL FLOW DIVIDER WAS CRACKED AND SPRAYING FUEL INSIDE THE ENGINE NACELLE. CRACK WAS AT THE FCU END OF THE FUEL LINE, CRACK RAN PARALLEL WITH THE SWAGGED FERRULE. FUEL LINE REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060530008)
